# SDR 08FDEA04863

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,487 hours, 9,255 cycles
- System (JASC): 2701 · Control Column Section
- Part: Sensor
- Part number: MO46Z1402
- Part serial: 417
- Condition: Failed
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL RECEIVED ECAM WARNING OF PITCH TRIM  NOT IN T/O RANGE, REJECTED T/O.  AFTER CONFIRMING PITCH TRIM PROPERLY SET (VIA PERFORMING COMPUTER  NUMBERS) TESTED T/O CONFIG TEST AND STILL RECEIVED SAME WARNING ON ECAM.  PITCH TRIM SHOWS IN GREEN BAND ON TROM WHEEL BUT OUT OF GREEN RANGE ON ECAM FLT CONTROL PAGE.  REMOVED AND REPLACED THS POSITION SENSOR 11CT IAW A310-300 MM 27-45-11-4 AND MM 27-45-00-5, OPS CKS NORMAL.  PERFORMED THS TAKEOFF WARNING TEST IAW A310-300 MM 27-00-00, OPS CKS NORMAL.  A/C OK FOR SERVICE.  CREATED OIL TO RECHECK 11CT SENSOR AT NEXT 'A'  CK.  WITH TEST SET 31-590-100 (NOT AVAIL IND).
